Alert archive / Georgia / Special Weather Statements in 2018
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 26, 2018, 9:13 PM EDT for 5 counties in Georgia. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2018, 9:13 PM EDT (01:13 UTC)
- Expired
- Jun 26, 2018, 9:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
- Wind
- 40
Counties Catoosa County, GA, Chattooga County, GA, Murray County, GA, Walker County, GA, Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 102 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 9:15 PM EDT | TSTM WND DMG | Linwood, GA | TREE BLOW DOWN IN LAFAYETTE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.2 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1204 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1552 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
760
WWUS82 KFFC 270113
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
913 PM EDT TUE JUN 26 2018
GAZ002>006-011-012-019-270145-
Chattooga GA-Whitfield GA-Catoosa GA-Walker GA-Gordon GA-Murray GA-
Floyd GA-Fannin GA-
913 PM EDT TUE JUN 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...WHITFIELD...
CATOOSA...WALKER...NORTHWESTERN GORDON...MURRAY...NORTHEASTERN FLOYD
AND NORTHWESTERN FANNIN COUNTIES UNTIL 945 PM EDT...
At 913 PM EDT...a line of strong thunderstorms was along a line
extending from Tennga to near Naomi to near Desoto State Park...and
moving southeast at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Dalton, Lafayette, Summerville, Chatsworth, Ringgold, Fort
Oglethorpe, Chickamauga, Trion, Varnell, Lookout Mountain, Eton,
Tunnel Hill, Cohutta, Resaca, Lyerly, Menlo, Center Post, Crandall,
Subligna and Cohutta Wilderness.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3498 8446 3485 8459 3485 8462 3484 8460
3460 8484 3431 8547 3460 8553 3476 8545
3487 8544 3498 8536
TIME...MOT...LOC 0113Z 295DEG 10KT 3498 8473 3474 8519 3450 8557
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 26, 8:31 PM EDT, 42 minutes earlier.
Area forecast discussion, Jun 26, 8:31 PM EDT, 42 minutes before
Area Forecast Discussion...UPDATED National Weather Service Peachtree City GA 831 PM EDT Tue Jun 26 2018 .UPDATE... Near term forecast in pretty good shape. Convective complex in eastern TN still chugging along and just now moving into far north GA. Decent cold pool behind this line with temps around 70F. Not seeing many svr reports in last hour or so but will keep a close eye on it. Another smaller area of showers/storms over westcentral GA but cloud tops warming and radar trends also decreasing quickly. Hires models again of little value. Appears only recent HRRR runs have decent handle on observed trends and very near term so far. Should see convection dissipate by 11p to midnight. SNELSON && .PREV DISCUSSION... /Issued 315 PM EDT Tue Jun 26 2018/ SHORT TERM /Tonight through Wednesday Night/... Upper level ridge still building in place over the gulf states, keeping our area generally in west to northwest flow through the short term period. A perturbation moving through the flow in addition to diurnal heating will bring us showers and thunderstorms this afternoon with another round of showers and thunderstorms possible this evening, mainly across northern Georgia. Have kept slight chance to chance pops across the area for isolated to scattered coverage of showers/storms this afternoon and evening. A few severe storms are not out of the question, especially across northern Georgia. For Wednesday, diurnal showers and thunderstorms are expected again in the afternoon/evening. Later on Wednesday afternoon, a short wave trough will push through the area and with it a focus for showers and thunderstorms in conjunction with diurnal heating. These showers/storms may linger into the evening as well. The best chances for the strongest storms will be across northern Georgia. A few storms may become severe with the main hazard being damaging winds. High temperatures today and Wednesday are in the 80s and 90s. Max heat index values are around 100-103 in central Georgia for both today and Wednesday. Trends will continue to be monitored as this is just below heat advisory criteria. Reaves LONG TERM /Thursday through Tuesday/... The forecast is on track with little changes needed at this update. A trough and associated front will move through later Wednesday through the overnight which should be the axis by which we see most convection during this time. Expecting linear development of showers and thunderstorms to move through from north to central GA. The boundary will sag south of the area and will be the catalysis for thunderstorms develop during Thursday and Friday afternoons. By the weekend into next week, strong high pressure will build overhead with ample ridging aloft. This will result in widespread diurnal convection each afternoon/evening. Temperatures will be AOA normal through the period. 26 PREV DISCUSSION... /Issued 424 AM EDT Tue Jun 26 2018/ LONG TERM /Wednesday Night through Monday/... As the long term portion begins, a shortwave trough will be pushing through the region late Wed evening into Wed night. Although guidance is not really emphasizing this feature, fell combination of this enhanced lift and residual instability will be enough to keep convection going into the first half of the overnight period. Will continue in a NW flow type pattern through the end of the week so will be difficult to time individual impulses within the flow. May be less of a diurnal trend to pops during this time period but for now have continued to indicate highest pops during the afternoon hours. Some indications of perhaps some drier air working into the NE corner of the forecast area Fri but may not be enough to shut down convection completely given aforementioned lift. Mid and upper level high moves over the NE states for the weekend into early next week. Deep layer moisture will traverse the southern extent of this to bring higher rain chances back to the area. Precipitable water increases to 2 inches by late Sat and continues into Sun. Some notable dry air to move in from the east by early next week with PW values falling to at or slightly below seasonal norms. Deese && .AVIATION... 00Z Update... Main concern is TSRA likelihood this evening. Isold SHRA and TSRA east of ATL has dissipated but watching area about 50nm to the southwest of ATL. Have kept TEMPO TS going until 02Z. With rain and cool air in NE GA, could see some IFR cigs near KAHN but otherwise VFR elsewhere tonight and Wed morning. Another round of TSRA likely Wed afternoon after 22Z but not much confidence in coverage. Have used PROB30 for now in most areas. Sfc winds light SW becoming W 5-8kts after 15Z Wed. //ATL Confidence...00Z Update... Low-Medium confidence on TSRA likelihood tonight and Wed afternoon. High confidence in all other elements. SNELSON && .PRELIMINARY POINT TEMPS/POPS... Athens 71 90 72 93 / 50 50 40 30 Atlanta 74 90 75 91 / 30 40 40 40 Blairsville 66 84 67 86 / 50 60 50 30 Cartersville 71 90 72 91 / 40 50 40 40 Columbus 76 93 76 93 / 20 30 30 50 Gainesville 71 88 72 90 / 50 50 40 30 Macon 74 93 74 94 / 20 40 30 50 Rome 71 90 72 92 / 30 50 40 30 Peachtree City 72 91 73 91 / 30 40 30 50 Vidalia 75 94 76 94 / 20 40 30 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SNELSON LONG TERM....22 AVIATION...SNELSON
Hazardous weather outlook, Jun 26, 2:54 PM EDT, 6 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 254 PM EDT Tue Jun 26 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-271900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 254 PM EDT Tue Jun 26 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected across north and central Georgia this afternoon. Isolated storms will be strong to severe, with the main hazards damaging winds, large hail, frequent lightning, and isolated flooding from heavy rainfall. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... There will be an enhanced chance of strong to severe storms later Wednesday into Wednesday night as an upper level storm system moves across the area bringing likely storm coverage to North Georgia. There is a chance of thunderstorms each day for the rest of the time period through next week, mainly during the afternoon and evening hours with few storms becoming strong to severe each day with gusty winds, frequent lightning and isolated flooding from heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jun 26, 7:55 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
755 PM EDT TUE JUN 26 2018
GAZ016-270030-
White GA-
755 PM EDT TUE JUN 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR WHITE COUNTY UNTIL 830 PM EDT...
At 754 PM EDT...a strong thunderstorm was over Robertstown, or 8
miles north of Cleveland...moving east at 15 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Cleveland, Helen, Unicoi State Park, Camp Coleman Lake, Whitley Gap
Shelter, Robertstown, Anna Ruby Falls, Leaf, Smithgall Woods
Conservation Are, Sautee, Qualatchee Lake and Low Gap Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3477 8363 3473 8362 3472 8364 3467 8364
3465 8366 3462 8364 3460 8364 3455 8362
3464 8387 3472 8386 3473 8383 3477 8383
3478 8382 3480 8375 3479 8371 3480 8369
TIME...MOT...LOC 2354Z 288DEG 15KT 3472 8375
WIND...40MPHSpecial weather statement, Jun 26, 8:12 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
812 PM EDT TUE JUN 26 2018
GAZ006>009-015-270045-
Gilmer GA-Union GA-Towns GA-Lumpkin GA-Fannin GA-
812 PM EDT TUE JUN 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GILMER...UNION...
TOWNS...NORTHEASTERN LUMPKIN AND FANNIN COUNTIES UNTIL 845 PM EDT...
At 812 PM EDT...a line of strong thunderstorms was along a line
extending from near Cherry Log to near Plum Orchard Gap Shelter...and
moving southeast at 25 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Ellijay, Blue Ridge, Hiawassee, Blairsville, Young Harris, East
Ellijay, Morganton, Suches, Blue Mountain Shelter, Jones Mill,
Gumlog, Higdon, Loving, Jones Creek, Titus, Woods Hole Shelter, Low
Gap Shelter, Pisgah, Mineral Bluff and Vogel State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3494 8358 3494 8360 3492 8359 3491 8363
3488 8366 3481 8366 3479 8370 3480 8375
3478 8382 3473 8383 3472 8386 3469 8386
3467 8390 3466 8441 3474 8461 3491 8457
3499 8370 3499 8358
TIME...MOT...LOC 0012Z 308DEG 23KT 3484 8440 3491 8359
WIND...40MPHSpecial weather statement, Jun 26, 8:17 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
817 PM EDT TUE JUN 26 2018
GAZ001>004-270100-
Whitfield GA-Catoosa GA-Walker GA-Dade GA-
817 PM EDT TUE JUN 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHITFIELD...CATOOSA...
WALKER AND DADE COUNTIES UNTIL 900 PM EDT...
At 817 PM EDT...a line of strong thunderstorms was along a line
extending from near Chattanooga to near Bridgeport...and moving
southeast at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Lafayette, Ringgold, Trenton, Fort Oglethorpe, Rossville,
Chickamauga, Varnell, Lookout Mountain, Tunnel Hill, Cohutta, Blue
Spring, Fairview, Linwood, Chattanooga Valley, Cloudland Canyon
State Park, Hooker, Cooper Heights, Rock Spring, Rising Fawn and
Noble.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3499 8481 3494 8484 3459 8549 3459 8553
3498 8560
TIME...MOT...LOC 0017Z 311DEG 18KT 3506 8530 3491 8571
WIND...40MPHSpecial weather statement, Jun 26, 8:57 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
857 PM EDT TUE JUN 26 2018
GAZ024-270145-
Banks GA-
857 PM EDT TUE JUN 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR BANKS COUNTY UNTIL 945 PM EDT...
At 857 PM EDT...a strong thunderstorm was near Demorest, or near
Clarkesville...moving southeast at 10 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Homer, Baldwin, Lula, Maysville, Pinefield Crossroads and
Hollingsworth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3448 8346 3446 8340 3442 8338 3437 8339
3426 8357 3427 8359 3440 8366 3441 8365
3442 8362 3444 8361 3445 8359 3449 8355
3449 8354
TIME...MOT...LOC 0057Z 314DEG 7KT 3454 8359
HAIL...0.25IN
WIND...50MPHLocal storm report, Jun 26, 9:09 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
909 PM EDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND DMG 3 NNW LEAF 34.61N 83.68W
06/26/2018 WHITE GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTS MULTIPLE TREES DOWN AT DUNCAN
BRIDGE RD AND HWY 255 SOUTH
&&
EVENT NUMBER FFC1800469
THIEMSpecial weather statement, Jun 26, 9:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
913 PM EDT TUE JUN 26 2018
GAZ002>006-011-012-019-270145-
Chattooga GA-Whitfield GA-Catoosa GA-Walker GA-Gordon GA-Murray GA-
Floyd GA-Fannin GA-
913 PM EDT TUE JUN 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...WHITFIELD...
CATOOSA...WALKER...NORTHWESTERN GORDON...MURRAY...NORTHEASTERN FLOYD
AND NORTHWESTERN FANNIN COUNTIES UNTIL 945 PM EDT...
At 913 PM EDT...a line of strong thunderstorms was along a line
extending from Tennga to near Naomi to near Desoto State Park...and
moving southeast at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Dalton, Lafayette, Summerville, Chatsworth, Ringgold, Fort
Oglethorpe, Chickamauga, Trion, Varnell, Lookout Mountain, Eton,
Tunnel Hill, Cohutta, Resaca, Lyerly, Menlo, Center Post, Crandall,
Subligna and Cohutta Wilderness.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3498 8446 3485 8459 3485 8462 3484 8460
3460 8484 3431 8547 3460 8553 3476 8545
3487 8544 3498 8536
TIME...MOT...LOC 0113Z 295DEG 10KT 3498 8473 3474 8519 3450 8557
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:10 PM EDT | Severe Thunderstorm Warning | FFC | White | 35 min |
| Jun 26, 8:12 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Towns, Union | 33 min |
| Jun 26, 8:17 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 43 min |
| Jun 26, 8:40 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 50 min |
| Jun 26, 8:57 PM EDT | Special Weather Statement | FFC | Banks | 48 min |
| Jun 26, 9:46 PM EDT | Special Weather Statement | FFC | Gwinnett | 29 min |
| Jun 26, 9:48 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 27 min |
| Jun 26, 9:51 PM EDT | Special Weather Statement | FFC | Barrow | 24 min |
| Jun 26, 9:58 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Taliaferro, Wilkes | 47 min |
| Jun 26, 10:09 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett | 36 min |
| Jun 26, 10:19 PM EDT | Special Weather Statement | FFC | Jackson, Madison | 26 min |
| Jun 26, 10:46 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Gwinnett, Jackson, Madison | 29 min |
| Jun 26, 11:02 PM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 2 hr |
| Jun 26, 11:06 PM EDT | Special Weather Statement | FFC | Barrow, Oconee, Walton | 9 min |
| Jun 26, 11:16 PM EDT | Special Weather Statement | FFC | Barrow, Morgan, Newton, Oconee, Walton | 29 min |
| Jun 26, 11:59 PM EDT | Special Weather Statement | FFC | Jasper, Morgan, Putnam | 31 min |
| Jun 27, 12:19 AM EDT | Special Weather Statement | FFC | Fulton | 26 min |
| Jun 27, 12:26 AM EDT | River Flood Warning | FFC | Gwinnett | 48 min |
| Jun 27, 12:33 AM EDT | Special Weather Statement | FFC | Butts, Greene, Hancock, Jasper, Putnam | 27 min |
| Jun 27, 12:54 AM EDT | Special Weather Statement | FFC | Baldwin, Butts, Hancock, Jasper, Jones, Monroe and 1 more | 36 min |
| Jun 27, 1:00 AM EDT | Special Weather Statement | FFC | Greene, Taliaferro | 30 min |
| Jun 27, 1:35 AM EDT | Special Weather Statement | FFC | Bibb, Jones | 25 min |
| Jun 27, 2:00 AM EDT | Special Weather Statement | FFC | Baldwin, Jones, Twiggs, Wilkinson | 30 min |
| Jun 27, 2:32 AM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Hancock, Twiggs, Warren, Washington and 1 more | 28 min |
| Jun 27, 3:01 AM EDT | Special Weather Statement | FFC | Glascock, Washington, Wilkinson | 29 min |
| Jun 27, 4:16 AM EDT | River Flood Warning | FFC | Gwinnett, Walton | 3 hr |
| Jun 27, 1:44 PM EDT | Special Weather Statement | FFC | Union | 31 min |
| Jun 27, 2:26 PM EDT | Special Weather Statement | FFC | Floyd | 34 min |
| Jun 27, 2:32 PM EDT | Special Weather Statement | FFC | Towns, Union | 43 min |
| Jun 27, 2:41 PM EDT | Special Weather Statement | FFC | Chattooga | 34 min |
| Jun 27, 2:44 PM EDT | Special Weather Statement | FFC | Fannin | 31 min |
| Jun 27, 3:02 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly | 28 min |
| Jun 27, 3:22 PM EDT | Special Weather Statement | FFC | Chattooga | 38 min |
| Jun 27, 3:31 PM EDT | Special Weather Statement | FFC | Union | 44 min |
| Jun 27, 3:34 PM EDT | Special Weather Statement | FFC | Whitfield | 26 min |
| Jun 27, 3:46 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 44 min |
| Jun 27, 4:03 PM EDT | Special Weather Statement | FFC | Paulding | 27 min |
| Jun 27, 4:10 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cobb, Paulding, Polk | 50 min |
| Jun 27, 4:14 PM EDT | Special Weather Statement | FFC | Gilmer, Murray | 31 min |
| Jun 27, 4:23 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Wilcox | 52 min |
| Jun 27, 4:29 PM EDT | Special Weather Statement | FFC | Murray | 31 min |
| Jun 27, 4:35 PM EDT | Special Weather Statement | FFC | Cobb | 40 min |
| Jun 27, 4:56 PM EDT | Special Weather Statement | FFC | Douglas | 34 min |
| Jun 27, 5:29 PM EDT | Special Weather Statement | FFC | DeKalb | 31 min |
| Jun 27, 5:33 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 27 min |
| Jun 27, 5:46 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 29 min |
| Jun 27, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 32 min |
| Jun 27, 6:08 PM EDT | Special Weather Statement | FFC | Toombs | 22 min |
| Jun 27, 6:20 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 25 min |
| Jun 27, 6:32 PM EDT | Special Weather Statement | FFC | Carroll, Coweta, Heard | 43 min |
| Jun 27, 6:39 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oconee, Oglethorpe | 51 min |
| Jun 27, 7:23 PM EDT | Special Weather Statement | FFC | Harris, Meriwether, Talbot, Troup, Upson | 52 min |
| Jun 27, 7:42 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Greene, Hancock, Putnam, Taliaferro and 2 more | 48 min |
| Jun 27, 7:59 PM EDT | Special Weather Statement | FFC | Catoosa, Murray, Whitfield | 31 min |
Nearby
Special Weather Statements in Georgia, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.